# SDR CALA2013092591437

- Difficulty date: September 19, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 52,213 hours, 20,901 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Condition: Defective
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL AIRBORNE FREQUENCY INOPERATIVE ON COM 1.  REPLACED UPPER NR 1 VHF ANTENNA IAW AMM.  TESTED GOOD.
